# SDR COMA0060975

- Difficulty date: November 30, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 6,452 hours, 6,652 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR HANDLE CAUTION MESSAGE.  COULD NOT DUPLICATE.  DOOR AND DOOR WARNING SYSTEM OPERATION SATISFACTORY.
